# SDR 249TR0042

- Difficulty date: December 22, 2004
- Submitted: December 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DAMAGED ON UPPER FLANGE AT BS 787 ABOVE STRINGER 26RT.  REPAIRED PER SRM 51-70-11.
